# SDR MASA2019081412003

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 11,220 hours, 6,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA'S FLASHLIGHT INOPERATIVE.
